Alert archive / Colorado / Red Flag Warnings in 2016

Red Flag Warning 9, NWS Grand Junction, CO

June 27, 2016Grand County, San Juan County, Utah; 4 counties in Colorado

NWS Grand Junction, CO issued this red flag warning at Jun 27, 2016, 1:57 PM MDT for Grand County, San Juan County, Utah; 4 counties in Colorado. It took effect at Jun 28, 2016, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 27, 2016, 1:57 PM MDT (19:57 UTC)
In effect from
Jun 28, 2016, 2:00 PM MDT
Expired
Jun 28, 2016, 8:00 PM MDT
In force
6 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, La Plata County, CO, Montezuma County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT

The radar

The Grand Junction radar (KGJX), 146 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4037 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WWUS85 KGJT 271957
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
157 PM MDT MON JUN 27 2016

UTZ490-491-280400-
/O.NEW.KGJT.FW.W.0009.160628T2000Z-160629T0200Z/
COLORADO RIVER BASIN-SOUTHEAST UTAH-
157 PM MDT MON JUN 27 2016

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT TUESDAY FOR
DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR UTAH FIRE WEATHER
ZONES 490 AND 491 BELOW 7000 FEET...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED
FLAG WARNING BELOW 7000 FEET FOR DRY THUNDERSTORMS AND GUSTY
OUTFLOW WINDS...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT TUESDAY.

* AFFECTED AREA...IN UTAH...FIRE WEATHER ZONE 490 COLORADO RIVER 
  BASIN AND FIRE WEATHER ZONE 491 SOUTHEAST UTAH BELOW 7000 FEET.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
  TUESDAY AFTERNOON PRODUCING LIGHTNING AND LOCALLY GUSTY WINDS
  BUT LITTLE RAIN.

* OUTFLOW WINDS...ERRATIC WIND GUSTS UP TO 35 MPH NEAR
  THUNDERSTORMS.

* IMPACTS...THE COMBINATION OF DRY FUELS...DRY LIGHTNING...AND
  GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON
  IGNITION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT
3 follow-up statements
206 
WWUS85 KGJT 280310
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
910 PM MDT MON JUN 27 2016

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT TUESDAY FOR
DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR UTAH FIRE WEATHER
ZONES 490 AND 491 BELOW 7000 FEET...

UTZ490-491-281200-
/O.CON.KGJT.FW.W.0009.160628T2000Z-160629T0200Z/
COLORADO RIVER BASIN-SOUTHEAST UTAH-
910 PM MDT MON JUN 27 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MDT
TUESDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR UTAH
FIRE WEATHER ZONES 490 AND 491 BELOW 7000 FEET...

* AFFECTED AREA...IN UTAH...FIRE WEATHER ZONE 490 COLORADO RIVER 
  BASIN AND FIRE WEATHER ZONE 491 SOUTHEAST UTAH BELOW 7000 FEET.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE 
  EXPECTED TUESDAY AFTERNOON PRODUCING LIGHTNING AND LOCALLY 
  GUSTY WINDS BUT LITTLE RAIN.

* OUTFLOW WINDS...ERRATIC WIND GUSTS UP TO 35 MPH NEAR 
  THUNDERSTORMS.

* IMPACTS...THE COMBINATION OF DRY FUELS...DRY LIGHTNING...AND 
  GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON 
  IGNITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT
375 
WWUS85 KGJT 281030
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
430 AM MDT TUE JUN 28 2016

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT TODAY FOR DRY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR UTAH FIRE WEATHER ZONES
490 AND 491 BELOW 7000 FEET... 
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT TODAY FOR DRY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR COLORADO FIRE WEATHER
ZONE 207...

COZ207-281830-
/O.EXA.KGJT.FW.W.0009.160628T2000Z-160629T0200Z/
SOUTHWEST COLORADO LOWER FORECAST AREA-
430 AM MDT TUE JUN 28 2016

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS
FOR FIRE WEATHER ZONE 207...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED
FLAG WARNING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS...
WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 SOUTHWEST 
  COLORADO LOWER FORECAST AREA.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
  THIS AFTERNOON PRODUCING LIGHTNING AND LOCALLY GUSTY WINDS BUT
  LITTLE RAIN.

* OUTFLOW WINDS...ERRATIC WIND GUSTS UP TO 35 MPH NEAR 
  THUNDERSTORMS.

* IMPACTS...THE COMBINATION OF DRY FUELS...DRY LIGHTNING...AND 
  GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON 
  IGNITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

UTZ490-491-281830-
/O.CON.KGJT.FW.W.0009.160628T2000Z-160629T0200Z/
COLORADO RIVER BASIN-SOUTHEAST UTAH-
430 AM MDT TUE JUN 28 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR UTAH FIRE WEATHER ZONES 490 AND 491 BELOW 7000 FEET...

* AFFECTED AREA...IN UTAH...FIRE WEATHER ZONE 490 COLORADO RIVER 
  BASIN AND FIRE WEATHER ZONE 491 SOUTHEAST UTAH BELOW 7000 FEET.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
  THIS AFTERNOON PRODUCING LIGHTNING AND LOCALLY GUSTY WINDS BUT
  LITTLE RAIN.

* OUTFLOW WINDS...ERRATIC WIND GUSTS UP TO 35 MPH NEAR 
  THUNDERSTORMS.

* IMPACTS...THE COMBINATION OF DRY FUELS...DRY LIGHTNING...AND 
  GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON 
  IGNITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT
060 
WWUS85 KGJT 281805
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1205 PM MDT TUE JUN 28 2016

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT TODAY FOR DRY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR UTAH FIRE WEATHER ZONES
490 AND 491 BELOW 7000 FEET... 
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT TODAY FOR DRY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR COLORADO FIRE WEATHER
ZONE 207...

COZ207-290200-
/O.CON.KGJT.FW.W.0009.160628T2000Z-160629T0200Z/
SOUTHWEST COLORADO LOWER FORECAST AREA-
1205 PM MDT TUE JUN 28 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER
ZONE 207...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 SOUTHWEST 
  COLORADO LOWER FORECAST AREA.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE 
  EXPECTED THIS AFTERNOON PRODUCING LIGHTNING AND LOCALLY GUSTY 
  WINDS BUT LITTLE RAIN.

* OUTFLOW WINDS...ERRATIC WIND GUSTS UP TO 35 MPH NEAR 
  THUNDERSTORMS.

* IMPACTS...THE COMBINATION OF DRY FUELS...DRY LIGHTNING...AND 
  GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON 
  IGNITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

UTZ490-491-290200-
/O.CON.KGJT.FW.W.0009.160628T2000Z-160629T0200Z/
COLORADO RIVER BASIN-SOUTHEAST UTAH-
1205 PM MDT TUE JUN 28 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER
ZONES 490 AND 491 BELOW 7000 FEET...

* AFFECTED AREA...IN UTAH...FIRE WEATHER ZONE 490 COLORADO RIVER 
  BASIN AND FIRE WEATHER ZONE 491 SOUTHEAST UTAH BELOW 7000 FEET.

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE 
  EXPECTED THIS AFTERNOON PRODUCING LIGHTNING AND LOCALLY GUSTY 
  WINDS BUT LITTLE RAIN.

* OUTFLOW WINDS...ERRATIC WIND GUSTS UP TO 35 MPH NEAR 
  THUNDERSTORMS.

* IMPACTS...THE COMBINATION OF DRY FUELS...DRY LIGHTNING...AND 
  GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON 
  IGNITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Jun 27, 11:11 AM MDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 27, 11:11 AM MDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
1111 AM MDT MON JUN 27 2016

Updated aviation section

.SHORT TERM...(Today through Tuesday)
Issued at 427 AM MDT Mon Jun 27 2016

Little change in weather conditions are expected today relative to
those experienced Sunday. The elongated ridge of high pressure
over the southwest shifts very slightly to the north. This will
result in a more northerly flow across the San Juan mountains
which both the GFS and ECMWF indicated will result in reduced
thunderstorm activity there from late morning through this
evening. NAM was the outlier and indicated that thunderstorm
activity would be more numerous over the San Juan mountains than
either the EC or GFS. Though NAM may be overdone, feel it's
unlikely that there will be no activity over the San Juans today.
Consequently, adjusted model blend to strike a balance between the
varied solutions presented. Elsewhere, dry and sunny conditions
will continue with highs at, or a degree or two warmer than
yesterday's. Diurnal cooling should bring an end to showers and
thunderstorms by, or shortly after sunset this evening.

The high pressure center aloft shifts back toward the Four Corners
Tuesday and as this occurs surface to 7h flow turns to the south
and begins to advect moisture back into the area. As a result,
precipitable water values rise to near 0.85 over southeast Utah
and southwest Colorado fueling increased showers and thunderstorms
some of which will be capable of generating heavy rain later in
the day. Areas to the north will see increased clouds, but should
remain dry. Expect temperatures will begin to slide in response to
clouds and showers, especially across the south.

.LONG TERM...(Tuesday night through Sunday)
Issued at 427 AM MDT Mon Jun 27 2016

Just a bit ahead of schedule, monsoonal moisture deepens across
much of the forecast area by Thursday.

The Four Corners High remains through these periods. Starting
Wednesday though, disturbances working through the ridge dominate
our weather. The inverted trough over southern California on
Tuesday begins to climb up the western edge of the High into the
Great Basin. It shears into the central forecast area Wednesday
into Thursday. Deeper moisture, precipitable water over 1.00 inch,
also works to just north of the Four Corners on Tuesday spreading
to near the Wyoming border by late Thursday.

For this forecast, raised late-day and nocturnal POPs above
guidance. Also shaved diurnal temperature spread under increased
clouds and showers. Surges of moisture with upper-level forcing
often also produce widespread gusty late-day winds. Wind speeds
were also pushed but remain rather low for now.

Friday-Sunday, the ridge axis remains over the Rockies but is
further elongated from the West Coast into the Central Plains.
Available moisture remains elevated, near 1 inch on Friday perhaps
eroding to around 0.8 inch over the weekend. This is more than was
progged yesterday. Passing disturbances will have a large impact
on weather with a general unsettled forecast for now.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1111 AM MDT Mon Jun 27 2016

VFR conditions is expected to persist for TAF sites across
eastern Utah and western Colorado through the next 24 hours.
Scattered showers and thunderstorms will develop over the San
Juan mountains after 17Z and will continue through 03Z/Tuesday.
This activity will result in strong outflow winds and localized
mountain obscuration which will likely impact airports on the
flanks of the San Juan mountains.

High clouds will increase after 06z tonight as moisture begins
to move in from the south and southwest.

&&

.FIRE WEATHER...
Issued at 427 AM MDT Mon Jun 27 2016

Potentially critical fire weather conditions are possible for some
locations in the forecast area Tuesday. However, for the reasons
discussed below, have not reached the level of confidence needed
for issuance of a Fire Weather Watch.

The latest guidance continued to indicate wind and RH criteria
may be reached for a portion of FW zone 200 Tuesday afternoon and
evening. However, am having trouble finding sufficient winds aloft
to drive gusty winds over northwest Colorado given proximity of
the ridge.

Elsewhere, the return of moisture over the south will lead to
scattered thunderstorm activity over southeast Utah following a
prolonged hot and dry period. However, latest fuels status is not
critical according to fuels specialist. Expect those responsible
will take a fresh look at the data today so fuels status may
change.

Finally, southwest Colorado also faces increased thunderstorms
Tuesday. However, this area has continued to experience some
shower activity over the past several days so doesn't appear to
meet criteria.

&&

.HYDROLOGY...
Issued at 427 AM MDT Mon Jun 27 2016

Releases from area dams and management of water diversions will
likely add to flow in some rivers and streams. As a result,
waterways across the area will continue to run high, fast, and
cold through the coming weekend. Stay advised of the latest river
forecasts by visiting our website at weather.gov/gjt.

&&

.GJT Watches/Warnings/Advisories...
CO...None.
UT...None.
&&

SHORT TERM...NL
LONG TERM...JOE
AVIATION...TGJT
FIRE WEATHER...NL
HYDROLOGY...AS
Hazardous weather outlook, Jun 27, 4:39 AM MDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
439 AM MDT MON JUN 27 2016

COZ001>014-017>023-UTZ022>025-027>029-281045-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLAT TOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
439 AM MDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER
THE SAN JUAN MOUNTAINS LATE THIS MORNING AND WILL CONTINUE INTO
THE EVENING. THIS ACTIVITY WILL GENERATE DANGEROUS LIGHTNING...
STRONG OUTFLOW WINDS TO 35 MPH AND SMALL HAIL.

RIVERS WILL ALSO CONTINUE RUNNING HIGH FROM CONTINUED SNOWMELT
RUNOFF, ESPECIALLY THE GREEN RIVER IN NORTHEAST UTAH AND EXTREME
NORTHWEST COLORADO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHWARD
AND INCREASE IN COVERAGE TUESDAY THROUGH FRIDAY AS MOISTURE DEEPENS
OVER THE AREA. HEAVY RAIN MAY RESULT IN LOCALIZED EXCESSIVE
RUNOFF LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:33 PM MDTAreal Flood AdvisoryGJTDaggett5 days

Nearby

Red Flag Warnings in Colorado, 2016Red Flag Warnings in Utah, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.